MAUDE Adverse Event Report: BECTON DICKINSON BD NEEDLE ECLIPSE 18X1-1/2 RB; HYPODERMIC SINGLE LUMEN NEEDLE

BECTON DICKINSON BD NEEDLE ECLIPSE 18X1-1/2 RB; HYPODERMIC SINGLE LUMEN NEEDLE
Catalog Number 305766
Medical Device Problem Code Packaging Problem (3007)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/16/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
 
Event or Problem Description
It was reported the bd needle eclipse 18x1-1/2 rb damaged or open unit package the bottom product packaging is broken.
 
Event or Problem Description
The bottom product packaging is broken.
 
Additional Manufacturer Narrative
Based on the device history record review, no abnormality was observed during the production of the affected assembled needle batch.From the returned photos, one unit blister was observed damaged.The secondary packaging operation process was reviewed.The probable root cause for the damaged package could be due to the l plate leveling bar being loose at the 2nd bucket chain station.Consequently, the l plate became uneven during the transfer of the 5-piece unit blister during stacking.As a result, the first layer of the 5-piece sheet would hit against the base of the l plate, causing parts to be damaged or cut off from the strip.There is an action in place to engage vendor to weld the leveling bar to the l plate fully which is already completed.This batch is produced before the action implementation.

Brand Name
BD NEEDLE ECLIPSE 18X1-1/2 RB
Common Device Name
HYPODERMIC SINGLE LUMEN NEEDLE
Manufacturer (Section D)
BECTON DICKINSON
1 becton drive
franklin lakes NJ 07417
Manufacturer (Section G)
BECTON DICKINSON MEDICAL (SINGAPORE)
30 tuas avenue 2
singapore NJ 07417
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key19924364
Report Number2243072-2024-00868
Device Sequence Number8375516
Product Code FMI
UDI-Device Identifier00382903057665
UDI-Public(01)00382903057665
Combination Product (Y/N)N
Initial Reporter CountryTW
PMA/510(K) Number
K010188
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/15/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number305766
Device Lot Number4055228
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/16/2024
Supplement Date Received by Manufacturer08/15/2024
Initial Report FDA Received Date08/06/2024
Supplement Report FDA Received Date08/15/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/03/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown